# SDR ASOA2015032612473

- Difficulty date: March 8, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,849 hours, 10,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 2 FLOOR TIE DOWN CORRODED ON RBL9 SEAT TRACK.  REMOVED CORRODED FITTING AND INSTALLED NEW SERVICABLE FITTING GALLEY NR 2 LOCATION RBL9 IAW SRM 51-41-02-001-001.
